Patient :I am taking meds regularly for my Thyroids (L Thyroxin) and for my anemia (Ferri Sanol Duodenal). Last yr I need to stop the iron tabs bec. my doc said my blood is already ok.After a month I lost consciousness in the bathroom and my son found me.Went to the doc had my blood check she said everythings ok no prob.Only continue taking the meds for my thyroids.Then second time 1 lost consciousness was last September again i was found in the bathroom by my husband,Felt very weak and my blood was checked again.Everything's ok according to the result in the lab.I did MRI in the head,Holter monitor 24 hrs went to Throat,Ear,Nose Specialist,Vascular Surgeon and results are ok.My problem is why am I so weak that for a weak I cannot even stand.I really don't feel good.As of I'm feeling again now that anythime I will loose consciousness.Went to another doc to have a 2nd opinion and I was told only without checking me only by talking since I told him what i was asked to do and the results that Im ok.As if he wants to tell me eveyrthing is psychological.But why am I so weak.I cannot even walk or stand long.My knees are so weak.Even after eating I feel weak? I know I am sick because what I am feeling now isnt normal and it all started only since the 1st time last year that I lost consciousness. I would really like to believe what the 2 doctors are saying but why do I feel very weak? Some years back I donated blood to a blood bank. 1st time was ok but the 2nd time after donating and still in the clinic resting I lost consciousness.I was then rushed to the hospital nearby and did CT Scann.They didnt find any probem with me.The next day I went to my doctor there they found out I have anemia and I am not allowed to donate blood.That was the time I discovered I had anemia.Since then I was taking Tardyferon or iron tabs.Can you please help me on what to do.I don't want my doctors to be mad at me but how can they explain ti me the reason why am I so weak? I will be 50 yrs old next year.Every year I do blood check ups and urine.
Symptoms: Very weak speacially on my knee, sometimes dizzy,sleep problems
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.